# SDR DALA2023012400543

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AILERON FIXED BUSHING I/B SIDE ON ACTUATOR FITTING 2 ON LH WING.   REPLACED FIXED BUSHINGS (1E/A) AILERON I/B SIDE ON ACTUATOR FITTING 2 ON LH WING AS PER, A319 AIRBUS CMM 57-61-21.
